# SDR UPS99829239

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, AFT PIT FS 1120 FRAME SECTION AT L31L AND L33L CORRODED.  REMOVED SHEAR TIE, FABRICATED NEW SHEAR TIE IAW DAC DWG 9758049, ALODINED AND PRIMED IAW DC-8 SRM 51-1-8, INSTALLED IAW DC-8 SRM 51-1-2 0D.
